RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1983, Volume 121(163), Number 3(7), Pages 359–369 (Mi msb2206)  

This article is cited in 3 scientific papers (total in 3 papers)

Intersection of loops in two-dimensional manifolds. II. Free loops

V. G. Turaev, O. Ya. Viro


Abstract: In this paper the authors establish algebraic conditions necessary and sufficient for given free homotopy classes of loops in two-dimensional manifolds to be representable by simple nonintersecting loops.
Bibliography: 9 titles.

Full text: PDF file (663 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1984, 49:2, 357–366

Bibliographic databases:

UDC: 513.83
MSC: Primary 57N05; Secondary 57M05
Received: 14.05.1982

Citation: V. G. Turaev, O. Ya. Viro, “Intersection of loops in two-dimensional manifolds. II. Free loops”, Mat. Sb. (N.S.), 121(163):3(7) (1983), 359–369; Math. USSR-Sb., 49:2 (1984), 357–366

Citation in format AMSBIB
\Bibitem{TurVir83}
\by V.~G.~Turaev, O.~Ya.~Viro
\paper Intersection of loops in two-dimensional manifolds.~II. Free loops
\jour Mat. Sb. (N.S.)
\yr 1983
\vol 121(163)
\issue 3(7)
\pages 359--369
\mathnet{http://mi.mathnet.ru/msb2206}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=708001}
\zmath{https://zbmath.org/?q=an:0543.57007}
\transl
\jour Math. USSR-Sb.
\yr 1984
\vol 49
\issue 2
\pages 357--366
\crossref{https://doi.org/10.1070/SM1984v049n02ABEH002714}


Linking options:
  • http://mi.mathnet.ru/eng/msb2206
  • http://mi.mathnet.ru/eng/msb/v163/i3/p359

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Chernov V. Rudyak Y., “Toward a General Theory of Linking Invariants”, Geom. Topol., 9 (2005), 1881–1913  crossref  mathscinet  zmath  isi
    2. Cahn P., Chernov V., “Intersections of Loops and the Andersen-Mattes-Reshetikhin Algebra”, J. Lond. Math. Soc.-Second Ser., 87:3 (2013), 785–801  crossref  mathscinet  zmath  isi
    3. Cahn P., “A Generalization of the Turaev Cobracket and the Minimal Self-Intersection Number of a Curve on a Surface”, N. Y. J. Math., 19 (2013), 253–283  mathscinet  zmath  isi
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:282
    Full text:133
    References:34
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020